# SDR QXEA2017080900506

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 222 hours, 112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR INDICATOR SHOWS HALF RED WITH DOOR CLOSED.   PASSENGER AND SERVICE DOORS INDICATORS FOR GIRT BAR ESCAPE SLIDE INDICATORS.   REMOVED FROM SERVICE. REMOVED AFT SERVICE DOOR BUSSEL & INSPECTED THE GIRT BAR OPERATION.  ADJUSTED GIRT BAR INDICATOR IAW AMM 52-42-00-820-801-A, PARA 1.-7. & 8.X. & 11. NO DEFECTS NOTED,  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
